# SDR DALA2017031101955

- Difficulty date: March 10, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- Aircraft time: 43,207 hours, 28,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 201
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP WEB CORRODED RBL 44 BS 201. BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-55-1A-1.  PERFORMED TYPICAL REPAIR ON THE CUSP WEB IAW SRM 51-70-10-2R-2.
